# SDR FDEA201106112244

- Difficulty date: June 11, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 65561503
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EXTERIOR SKIN CRACKED SERVERAL PLACES AROUND ROW OF RIVETS BELOW LOWER HINGE ARM. CUTOUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND REPAIR FILLER, AND INSTALLED   REPAIR PARTS IAW SRM 52-00-3 FIG 4 AT GALLEY DOOR EXTERIOR SKIN BELOW LOWER HINGE ARM.
